Гиперкомплексные функции и точные решения одного уравнения гидродинамики

Шпаковский, В. С. (2017) Гиперкомплексные функции и точные решения одного уравнения гидродинамики. Збірник праць інституту математики НАН України, 14 (1). pp. 262-274.

Download (351kB) | Preview


It is known that in some commutative associative algebras the exponential function is a solution of linear partial di�erential equations with constant coe�cients. In the present paper we propose a procedure allowing us to �nd all components of the exponent in a special N-dimensional commutative algebra, where N is an arbitrary �xed natural number. This allows us to construct solutions of one hydrodynamic equation of the third order

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis, Business Analysis and Statistics
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 08 Feb 2018 23:41
Last Modified: 08 Feb 2018 23:41
URI: http://eprints.zu.edu.ua/id/eprint/26440

Actions (login required)

View Item View Item